# SDR USAA2013030400011

- Difficulty date: March 2, 2013
- Submitted: March 6, 2013
- Operation: Air carrier
- Aircraft: N754UW
- Make and model: Airbus A319-112
- Aircraft serial: 1328
- Aircraft time: 28,580 hours, 22,310 cycles
- System (JASC): 2565 · Escape Slide
- Part: Reservoir
- Condition: Low Pressure
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - RIGHT OFF-WING ESCAPE SLIDE INFLATION RESERVOIR NOT WITHIN GREEN BAND & NO HYDROSTATIC DUE DATE.  REPLACED RIGHT OFF WING ESCAPE SLIDE INSTALLATION RESERVIOR IAW A319 AMM 25-62-46-000-001.
